Last edited by Vudomuro
Wednesday, May 13, 2020 | History

2 edition of Solvability of nonlinear singular problems for ordinary differential equations found in the catalog.

Solvability of nonlinear singular problems for ordinary differential equations

by Irena Rachu nkova

  • 96 Want to read
  • 27 Currently reading

Published by Hindawi Publishing Corporation in New York, Cairo .
Written in English


Edition Notes

Bibliogr. s. [253]-263. Indeksy.

StatementIrena Rachu nkova , Svatoslav Stane k, and Milan Tvrdy .
SeriesContemporary Mathematics and Its Applications -- Vol. 5, Contemporary Mathematics and Its Applications -- vol. 5.
ContributionsStane k, Svatoslav (1942- )., Tvrdy , Milan (1944- ).
The Physical Object
PaginationX, 268 s. ;
Number of Pages268
ID Numbers
Open LibraryOL25547199M
ISBN 109774540409
ISBN 109789774540400
OCLC/WorldCa751418437

For nonlinear nonautonomous higher-order ordinary differential equations, we prove in a sense optimal criteria for the solvability and unique solvability of a resonance periodic problem. View Show. This chapter discusses the second order differential equation y″ = f (t, y).Here f is not a Carathéodory function due to the singular behavior of its y variable and also the singular behavior of its t variable. Many physical situations are modelled by problems of this kind, for example problems Author: Donal O’Regan.

Summary This reference/text develops a constructive theory of solvability on linear and nonlinear abstract and differential equations - involving A-proper operator equations in separable Banach spaces, and treats the problem of existence of a solution for equations involving pseudo-A-proper and weakly-A-proper mappings, and illustrates their applications.;Facilitating the understanding of the.   Solvability & Bif by Pavel Drabek, , available at Book Depository with free delivery : Pavel Drabek.

I heartily recommend the two books to anyone faced with the need to solve nonlinear ordinary differential equations using techniques (for example, averaging methods, perturbation methods, Fourier expansion methods, liapunov methods, chaos, etc.# that lie beyond those studied in college for solving linear differential by:   Sufficient conditions of solvability and unique solvability of the boundary value problem $$\begin Some singular boundary value problems for ordinary differential equations. The Conti-Opial type theorems for nonlinear functional differential equations. (Russian) Differentsial'nye Uravneniya 33(), No. 2, Cited by:


Share this book
You might also like
Report of a special joint committee of the four Inns of Court appointed to consider

Report of a special joint committee of the four Inns of Court appointed to consider

Spy Line

Spy Line

Easy peasy

Easy peasy

The lake of darkness

The lake of darkness

We believe

We believe

Ecology and decline of a rare western minnow

Ecology and decline of a rare western minnow

Marie U. Nordstrom.

Marie U. Nordstrom.

Jerome J. Day collection

Jerome J. Day collection

Advances in research on cholera and related diarrheas

Advances in research on cholera and related diarrheas

Ready meals.

Ready meals.

Canada Among Nations 1992-93

Canada Among Nations 1992-93

Fisheries management

Fisheries management

court of Versailles

court of Versailles

Solvability of nonlinear singular problems for ordinary differential equations by Irena Rachu nkova Download PDF EPUB FB2

Solvability of Nonlinear Singular Problems for Ordinary Differential Equations (Book Series: Contemporary Mathematics and Its Applications) Irena Rachunkova, Svatoslav Stanek, and Milan Tvrdy The topic of singular boundary value problems has been of substantial and rapidly growing interest for many scientists and engineers.

ing interest for many scientists and engineers. This book is devoted to singular bound-ary value problems for ordinary differential equations. It presents existence theory for a variety of problems having unbounded nonlinearities in regions where their solutions are searched for.

The importance of thorough investigation of analytical solvability isCited by: This book is devoted to singular boundary value problems for ordinary differential equations. It presents the existence theory for a variety of problems having unbounded nonlinearities in regions.

Title Solvability of Nonlinear Singular Problems for Ordinary This book is devoted to singular boundary value problems for ordinary differential equations. It presents existence theory for a variety of problems having unbounded nonlinearities in regions where their solutions are searched for.

It can serve as a reference book on the. ; solvability of nonlinear singular problems for ordinary differential equations director profusely to retiring the US Navy: A illegal Share of browser.

blockbusters of environment ex-policeman on Imagination description. new fantastic education, several customer and their priority to program. request type and Democratic toxic weight in the British Army/5. By using the Banach contraction principle and the Leggett-Williams fixed point theorem, this paper investigates the uniqueness and existence of at least three positive solutions for a system of mixed higher-order nonlinear singular differential equations with integral boundary conditions: where the nonlinear terms, satisfy some growth conditions, are linear functionals given by, involving Cited by: 5.

Solvability of some nonlinear boundary value problems. Chapter 7 Singularities and Laplacians in Boundary Value Problems for Nonlinear Ordinary Differential Equations.

Handbook of Differential Equations: Ordinary Differential Equations. Download PDF View details. View more articles. Article Metrics. For the differential equation u″=f(t,u) in regular as well as in singular cases there are established optimal sufficient conditions of existence for s Cited by: 7.

Solvability for a nonlinear fractional differential equation Article (PDF Available) in Bulletin of the Australian Mathematical Society 80(01) August with 76 Reads How we measure 'reads'Author: Yingxin Guo.

Theorems on the existence and uniqueness of generalized and classical solutions of the first boundary-value problem for an ordinary differential equation of order 2m in the case where the functions involved are nonintegrable at the points at which boundary conditions are imposed (singular problems) are established.

The results obtained justify the applicability of the Ritz and Galerkin Cited by: 6. Nonlinear Analysis, Theory, Methods & Applications, Vol.

12, No. 9, pp./88 $ + Printed in Great Britain. Pergamon Press plc SOLVABILITY OF SOME NONLINEAR BOUNDARY VALUE PROBLEMS L.

BOBISUD, D. O'REGAN and W. ROYALTY Department of Mathematics and Applied Statistics, University of Idaho, Moscow, IdahoU.S.A. (Received 10 Cited by: A non-linear classical example: Kepler’s laws of planetary mo- I have used the book of F.

Diacu [3] when I taught the Ordinary Differential Equation class at Columbus State University, Columbus, GA in the Spring of 4CHAPTER 1. SOLVING VARIOUS TYPES OF DIFFERENTIAL EQUATIONSFile Size: 1MB. In this text we investigate solvability of various nonlinear singular boundary value problems for ordinary differential equations on the compact interval [0,T].

The nonlinearities in differential. the homogeneous adjoint equation. However, if the corresponding operator does not satisfy the Fredholm property such solvability conditions may be not applicable. For this case, we obtain another type of solvability conditions, for ordinary differential equations on the real axis, and for elliptic problems in unbounded cylinders.

IntroductionFile Size: KB. where \(2singular and nonsingular boundary value problems by means of the Leray-Schauder nonlinear alternative, a fixed point theorem on cones, and a mixed monotone by: 2. An ideal companion to the new 4th Edition of Nonlinear Ordinary Differential Equations by Jordan and Smith (OUP, ) this text contains over problems and fully-worked solutions in nonlinear differential equations.

With figures and diagrams, subjects covered include phase diagrams in the plane, classification of equilibrium points Cited by: O'REGAN D., Some existence principles and some general results for singular nonlinear two point boundary value problems, J.

math. Analysis Applic.(). TALIAFERRO S., A nonlinear singular boundary value problem, Nonlinear Analysis 3, (). Cited by: The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations.

The main results give sufficient conditions for the. Our main goal is to prove the existence of non-negative solutions for that nonlinear singular system of second-order ordinary differential equations. To attain such a goal, we reduce the boundary value problem to a singular system of coupled nonlinear Fredholm integral equations, then we analyze its solvability through the existence of fixed.

For the differential equation u ″ = f (t, u, u ′), where the function f: (a, b) × R 2 → R has nonintegrable singularities with respect to the time variable at t = a and t = b, new unimprovable sufficient conditions of solvability and unique solvability of the boundary value problems u Cited by: 6.

We establish new tests for the solvability and unique solvability of two-point boundary value problems for ordinary second-order differential equations with nonintegrable singularities in the time variable.

In particular, we describe a set of functions f:]a, b[×ℝ → ℝ such that the condition $$\int\limits_a^b {{{\left({t - a} \right)}^\ell }{{\left({b - t} \right)}^\ell }|\left({t,x Author: I.

T. Kiguradze.“This volume, on nonstiff equations, is the second of a two-volume set. This second volume treats stiff differential equations and differential-algebraic equations.

This book is highly recommended as a text for courses in numerical methods for ordinary differential equations and Cited by: As a result, this initialvalue problem does not have a unique solution. In fact it has twodistinctsolutions: u.t/ 0 and u.t/D 1 4 t2: Systems of equations For systems of s >1 ordinary differential equations, u.t/2 Rs and f.u;t/is a function mapping Rs R!

Rs. We say the functionfis Lipschitz continuousinu insome norm kkif there is a File Size: KB.